MathSciNet Relay Station
MathSciNet bibliographic data
MR2834646 47H10
Aydi, Hassen; Damjanović, Boško; Samet, Bessem; Shatanawi, Wasfi Coupled fixed point theorems for nonlinear contractions in partially ordered $G$-metric spaces. Math. Comput. Modelling 54 (2011), no. 9-10, 2443–2450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement